# SDR HNAA2025031100153

- Difficulty date: February 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2038 DENT ON LH LWR SKIN BTW FR80-81, BTW STR14-15L.  REPAIRED IAW ETD 2025-145-901511 AND EO 1-53-25-0073.
